Discussions By Condition: Gastrointestinal conditions

Is this normal?

Posted In: Gastrointestinal conditions 3 Replies
  • Posted By: Anonymous
  • February 19, 2007
  • 05:34 PM

I have been experiencing multiple symptoms for a while now, but am unsure if I need to speak to a doctor, or if this is just normal. I hate to be a bother!

For the last year, I am nauseous every day of my life. Always after eating, and sometimes when I awake in the mornings. This nauseaa may or may not be followed by bowel movements. I have horrible gas every single day. I am unable to digest some foods, such as corn and rice, which literally run right through me.

My most recent symptom, though, has been a change in my bowel movements. I most usually have diahrrea, but have had some constipation on and off lately. Over the last 4-6 months, I've noticed that, with my bowel movements, I have a bright yellow discharge. It looks like stomach acid, almost!

Is this all normal? Am I overreacting? Especially the yellow discharge; that is concerning me.

Thank you for any help you can give.

Reply Flag this Discussion

3 Replies:

  • Look into Celiac Intolerence. It sounds like it to me. Rice and corn? was it may be triggering it.I hope this helps
    Anonymous 42,789 Replies
    • February 21, 2007
    • 11:02 PM
    • 0
    Flag this Response
  • Look into Celiac Intolerence. It sounds like it to me. Rice and corn? was it may be triggering it.I hope this helpsWrong diagnosis. Celiacs have a problem with wheat, not rice.
    Anonymous 42,789 Replies
    • February 22, 2007
    • 00:22 AM
    • 0
    Flag this Response
  • They can also have a problem with corn....
    GreenGoddess 6 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?